American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] S. Horowitz. Strong ergodic theorems for Markov processes . Proc. Amer. Math. Soc. 23 (1969) 328-334. MR 0247656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. Dennis Sentilles. Existence of regular finite invariant measures for Markov processes. . Proc. Amer. Math. Soc. 21 (1969) 318-320. MR 0242262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. R. Foguel. Convex combinations of Markov transition functions . Proc. Amer. Math. Soc. 19 (1968) 345-349. MR 0225383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Wolfowitz. The moments of recurrence time . Proc. Amer. Math. Soc. 18 (1967) 613-614. MR 0219142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. E. Beneš. Existence of finite invariant measures for Markov processes . Proc. Amer. Math. Soc. 18 (1967) 1058-1061. MR 0219137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. R. Foguel. Existence of invariant measures for Markov processes. II . Proc. Amer. Math. Soc. 17 (1966) 387-389. MR 0193673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard Isaac. On regular functions for certain Markov processes . Proc. Amer. Math. Soc. 17 (1966) 1308-1313. MR 0205330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. R. Foguel. An $L\sb{p}$ theory for a Markov process with a sub-invariant measure . Proc. Amer. Math. Soc. 16 (1965) 398-406. MR 0176523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. L. Hanson and L. H. Koopmans. A probability bound for integrals with respect to stochastic processes with independent increments . Proc. Amer. Math. Soc. 16 (1965) 1173-1177. MR 0184281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. K. Getoor and J. W. Woll. Multiplicative functionals of a Markov process . Proc. Amer. Math. Soc. 15 (1964) 80-81. MR 0157403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John W. Woll. A property on homogeneous processes . Proc. Amer. Math. Soc. 13 (1962) 131-133. MR 0133866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. R. Foguel. Existence of invariant measures for Markov processes . Proc. Amer. Math. Soc. 13 (1962) 833-838. MR 0145590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Harold Widom. A two-sided absorption problem . Proc. Amer. Math. Soc. 12 (1961) 862-869. MR 0137146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia